# SDR FDEA202112103077

- Difficulty date: December 10, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70551
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE # 3 TEE FITTING TRACK ATTACH HOLE BORE FOUND   CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE # 3 TEE FITTING TRACK ATTACH HOLE   BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R   REPAIR 5 FIGURE 201. ECCENTRIC OVERSIZED BUSHING FABRICATED BY MACHINING AS PER   MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A.# 1-5750-T0365938 PART 1 STEP 1A,   TITLE: WINGS- FLIGHT SURFACES- LH WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTING   SLOT HOLES CORROSION REPAIR, AND INSTALLED AS PER AMM 27-50-32-020-034. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
